# SDR CA140912004

- Difficulty date: September 7, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 777333ER
- Aircraft time: 39,558 hours
- Engine: Ge GE90115B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 272W729077
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) "HYD QTY LO C" E1CAS DURING CRUISE. QTY FELL FROM .40 TO .36 BY APPROACH. AFTER GEAR EXTENSION QTY FELL TO 0.28. LHR A/C MTCE.FOUND HYD.FLUID LEAKING FROM CRACK IN CENTRE RUDDER PCU RETURN LINE,LOCATED IN FWD.VERTICAL STAB,AREA  IMMEDIATE ACTIONS TAKEN: FAILED SECTION OF HYD.P1PE RETURNED TO B777 FLEET YYZ.
